| Model Number |
1001681 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced infusion set tubing leakage at the infusion site with ten infusion sets (had been in use for approximately 24 to 36 hours) the same issue type beginning on (b)(6) 2026.
Additional Manufacturer Narrative
Initial 2 of 2
based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.